MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-50
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: (b)(4), model: sc-2158-50, serial: (b)(4), batch: 16613516.
 
Event or Problem Description
It was reported that the patient was experiencing inadequate stimulation.The patient underwent an explant procedure.
 
Event or Problem Description
It was reported that the patient was experiencing inadequate stimulation.The patient underwent an explant procedure.Additional information was received that the explanted products were not returned.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key11454993
Report Number3006630150-2021-00873
Device Sequence Number17087998
Product Code LGW
UDI-Device Identifier08714729767695
UDI-Public08714729767695
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/18/2015
Device Model NumberSC-2158-50
Device Catalogue NumberSC-2158-50
Device Lot Number16613516
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR